# SDR HEEA0010039

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Narco Elt
- Part number: ELT910
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED ACCIDENTLY.
